# SDR SWAA110763

- Difficulty date: February 1, 2011
- Submitted: February 13, 2011
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 72,294 hours, 64,456 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin Panel
- Part number: 6545819139
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND NOSE WHEEL WELL RT FWD PANEL OPENING SKIN CRACKED.  REPAIRED SKIN PER EA.
